# SDR 97ZZZX3148

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 12502327
- Condition: Mismanufactured
- Location: Air Conditioner
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER PRESSURE SWITCH NOT MACHINED ADEQUATELY TO ACCEPT THE SEALING O-RING.
